Alert archive / Nebraska / Flash Flood Warnings in 2004

Flash Flood Warning 4, NWS Omaha, NE

May 22, 2004Douglas County, Washington County, Nebraska; Harrison County, Pottawattamie County, Iowa

NWS Omaha, NE issued this flash flood warning at May 22, 2004, 9:01 PM CDT for Douglas County, Washington County, Nebraska; Harrison County, Pottawattamie County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2004, 9:01 PM CDT (02:01 UTC)
Expired
May 23, 2004, 3:00 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

Counties Harrison County, IA, Pottawattamie County, IA, Douglas County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 44 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2004-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2004-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2882 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
4.2
Supercell composite
16.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 230202
FFWOAX
IAC085-155-NEC055-177-230800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
901 PM CDT SAT MAY 22 2004

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF OMAHA
  WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA
  HARRISON COUNTY IN SOUTHWEST IOWA
  POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA

* UNTIL 300 AM CDT

* AT 858 PM CDT...RADAR INDICATED VERY HEAVY RAIN OVER THE WARNED
  AREA WITH ADDITIONAL THUNDERSTORMS EXPECTED INTO EARLY SUNDAY
  MORNING.

SOME LOCATIONS AFFECTED INCLUDE...CARTER LAKE...COUNCIL BLUFFS...
CRESCENT...DUNLAP...LOGAN...MAGNOLIA...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 4169 9644 4169 9610 4188 9585 4186 9557
          4152 9553 4119 9547 4119 9643

$$

FOBERT
1 follow-up statement
000 
WGUS73 KOAX 230802
FFSOAX
IAC085-155-NEC055-177-230830-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
256 AM CDT SUN MAY 23 2004

...FLASH FLOOD WARNING ALLOWED TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE RAIN HAS 
ENDED AND THE FLASH FLOOD THREAT WAS DIMINISHING...THEREFORE THE 
FLASH FLOOD WARNING FOR DOUGLAS...WASHINGTON...HARRISON...AND 
POTTAWATTAMIE COUNTIES HAS BEEN ALLOWED TO EXPIRE.

A FLOOD WARNING REMAINS IN EFFECT FOR THE BIG PAPIO IN OMAHA THROUGH 
10 AM CDT...AS IT APPROACHES THE FLOOD STAGE THIS MORNING.

LAT...LON 4151 9518 4119 9517 4121 9632 4168 9648
          4168 9610 4187 9608 4188 9561 4151 9556

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 22, 1:50 PM CDT, 7 hours 11 minutes earlier.

Area forecast discussion, May 22, 1:50 PM CDT, 7 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
150 PM CDT SAT MAY 22 2004

.DISCUSSION...
PRIMARY CONCERNS WILL DEAL WITH THE SHORT TERM AND NEXT ROUND OF SEVERE
WEATHER AND HEAVY RAIN LATE THIS AFTERNOON AND TONIGHT.

REMNANTS OF OUTFLOW BOUNDRY THAT WAS ALONG THE SOUTHERN BORDER
EARLIER THIS MORNING HAS PRETTY MUCH WASHED OUT WITH 18Z SURFACE
ANALYSIS SHOWING MAIN BOUNDRY FROM NORTHERN NEBRASKA INTO NORTHERN
IOWA. 18Z OAX UA DATA ALSO SHOWING THAT MID LEVEL TEMPERATURES HAVE
RECOVERED QUICKLY FROM EARLIER THIS MORNING SO LATEST SPC DISCUSSION
SEEMS REASONABLE WITH STORMS EXPECTED TO LIGHT UP AGAIN IN THE
VICINITY OF THE SURFACE BOUNDRY ACROSS NORTHEAST NEBRASKA THIS
AFTERNOON. STILL PLENTY OF MOISTURE IN PLACE WITH 12Z META SETTING
UP 850 THETA-E AXIS FROM SOUTHERN NEBRASKA INTO SOUTHERN IOWA DURING
THE LATE AFTERNOON. THE FLOOD WATCH ISSUED EARLER FOR ABOUT THE
NORTH HALF OF THE CWA STILL LOOKS GOOD AT THIS TIME AND NO
ADJUSTMENTS PLANNED.

OVERALL LITTLE CHANGE TO THE FORECAST WITH A BREAK IN THE ACTIVE
WEATHER FOR SUNDAY AND NEXT CHANCE OF STORMS COMING IN ON MONDAY WITH
NEXT FRONT AND UPPER WAVE.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH 4 PM SAT TO 4 AM SUN FROM BUTLER SAUNDERS AND SARPY
COUNTIES NORTHWARD.
IA...FLOOD WATCH 4 PM SAT TO 4 AM SUN FROM POTTAWATTMIE COUNTY
NORTHWARD.

&&

NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER
/PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL
CHANGE TO OMAAFDOAX.  THE WMO CODE WILL REMAIN FXUS63 KOAX.

FOBERT
Hazardous weather outlook, May 22, 5:10 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
510 PM CDT SAT MAY 22 2004

IAZ043-055-056-069-NEZ015-030>034-042>045-050>053-230500-
BOONE-BURT-BUTLER-COLFAX-CUMING-DODGE-DOUGLAS-HARRISON IA-MADISON-
MONONA IA-PLATTE-POTTAWATTAMIE IA-SARPY-SAUNDERS-SHELBY IA-STANTON-
THURSTON-WASHINGTON-
510 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST AND EAST
CENTRAL NEBRASKA AND WEST CENTRAL IOWA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP AND MOVE
ACROSS THE AREA THIS EVENING. THE PRIMARY HAZARDS WILL BE VERY LARGE
HAIL...DAMAGING WINDS AND FLOODING. ISOLATED STRONG TORNADOES MAY
ALSO OCCUR. THE STORM PREDICTION CENTER HAS INDICATED THAT A MODERATE
RISK OF SEVERE WEATHER IS POSSIBLE. STORMS SHOULD EVENTUALLY EVOLVE
INTO A LARGE CONVECTIVE SYSTEM WITH VERY HEAVY RAINFALL AND LARGE
HAIL EXPECTED OVERNIGHT. A FLOOD WATCH REMAINS IN EFFECT UNTIL 400 AM
CDT.

VERY UNSTABLE AIR WILL REMAIN ACROSS THE AREA THIS EVENING AS
LOW PRESSURE OVER NORTHWEST KANSAS MOVES TO WEST CENTRAL IOWA
BY LATE TONIGHT. THE SEVERE WEATHER AND FLOODING THREAT
WILL LAST WELL INTO EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS ARE ALSO POSSIBLE OVER THE AREA LATE SUNDAY NIGHT
THROUGH MONDAY EVENING AS WELL AS LATE NEXT WEEK.  LATER
HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

A TORNADO WATCH IS IN EFFECT FOR THE AREA UNTIL 11 PM CDT. STORM
SPOTTER WILL BE REQUIRED THIS EVENING.

IAZ079-080-090-091-NEZ065>068-078-088>093-230500-
CASS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-
MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-RICHARDSON-SALINE-SEWARD-
510 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEASTERN NEBRASKA
AND SOUTHWESTERN IOWA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS THE
AREA THIS EVENING. THE PRIMARY HAZARDS WILL BE VERY LARGE HAIL AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE.

VERY UNSTABLE AIR WILL REMAIN ACROSS THE AREA THIS EVENING AS LOW
PRESSURE INTENSIFIES OVER NORTHWEST KANSAS AND MOVES TO WEST
CENTRAL IOWA BY LATE TONIGHT. THE SEVERE WEATHER THREAT WILL
LAST INTO EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS ARE ALSO POSSIBLE OVER THE AREA LATE SUNDAY NIGHT
THROUGH MONDAY EVENING AS WELL AS LATE NEXT WEEK.  LATER
HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

A TORNADO WATCH IS IN EFFECT FOR THE AREA UNTIL 11 PM CDT. STORM
SPOTTER ACTIVATION WILL BE REQUIRED ACROSS THE AREA THIS EVENING.

NEZ011-012-016>018-230500-
ANTELOPE-CEDAR-KNOX-PIERCE-WAYNE-
510 PM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE AREA.
THE PRIMARY HAZARDS WILL BE VERY LARGE HAIL...DAMAGING WINDS...AND
FLOODING. THE STORM PREDICTION CENTER HAS INDICATED THAT A MODERATE
RISK OF SEVERE WEATHER IS POSSIBLE. STORMS SHOULD EVENTUALLY EVOLVE
INTO A LARGE CONVECTIVE SYSTEM WITH VERY HEAVY RAINFALL AND LARGE
HAIL EXPECTED OVERNIGHT. A FLOOD WATCH REMAINS IN EFFECT UNTIL 400 AM
CDT.

VERY UNSTABLE AIR WILL REMAIN ACROSS THE AREA THIS EVENING AS LOW
PRESSURE INTENSIFIES OVER NORTHWEST KANSAS AND MOVES TO WEST
CENTRAL IOWA BY LATE TONIGHT. THE SEVERE WEATHER AND FLOODING THREAT
WILL LAST WELL INTO EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS ARE ALSO POSSIBLE OVER THE AREA LATE SUNDAY NIGHT
THROUGH MONDAY EVENING AS WELL AS LATE NEXT WEEK.  LATER
HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD BE PREPARED FOR ACTIVATION LATER THIS EVENING.

FOBERT

In the hours before

Local storm report, May 22, 8:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
822 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND GST     LINCOLN                 40.82N 96.69W
05/22/2004  80 MPH           LANCASTER          NE   AMATEUR RADIO

&&

SK
Local storm report, May 22, 8:24 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
824 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     WILBER                  40.48N 96.96W
05/22/2004                   SALINE             NE   EMERGENCY MNGR

            LOST POWER/EVACUATING EOC

&&

SK
Local storm report, May 22, 8:25 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
825 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             BLAIR                   41.54N 96.14W
05/22/2004  2.00 INCH        WASHINGTON         NE   AMATEUR RADIO

&&

SK
Local storm report, May 22, 8:28 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
828 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TORNADO          6 SW UNDERWOOD          41.32N 95.76W
05/22/2004                   POTTAWATTAMIE      IA   STORM CHASER

&&

SK
Local storm report, May 22, 8:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
830 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     FREMONT                 41.44N 96.49W
05/22/2004                   DODGE              NE   AMATEUR RADIO

            A/C UNIT BLOWN OF WAL-MART. ALSO GAS LINES LEAKING.

&&

SK
Local storm report, May 22, 9:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
901 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     10 NW BEATRICE          40.37N 96.88W
05/22/2004                   GAGE               NE   LAW ENFORCEMENT

            HOUSES DAMAGED IN NORTHWEST GAGE C0UNTY.

0837 PM     HAIL             4 SW WOODBINE           41.70N 95.76W
05/22/2004  0.88 INCH        HARRISON           IA   AMATEUR RADIO

0830 PM     TSTM WND GST     14 N BEATRICE           40.47N 96.75W
05/22/2004  60 MPH           GAGE               NE   TRAINED SPOTTER

            AT JUNCTION OF HIGHWAYS 77 AND 41.

0845 PM     HAIL             3 NE NEOLA              41.48N 95.58W
05/22/2004  1.00 INCH        POTTAWATTAMIE      IA   LAW ENFORCEMENT

0843 PM     FLASH FLOOD      3 S LOGAN               41.60N 95.79W
05/22/2004                   HARRISON           IA   AMATEUR RADIO

            STREET FLOODING AND WATER OVER ROAD.

0848 PM     TORNADO          3 S HARLAN              41.61N 95.33W
05/22/2004                   SHELBY             IA   EMERGENCY MNGR

            AT F-58 AND JUNIPER RD.

0852 PM     TSTM WND GST     4 NE HALLAM             40.58N 96.73W
05/22/2004  80 MPH           LANCASTER          NE   AMATEUR RADIO

            TRACTOR TRAILER BLOWN OVER.

0807 PM     HAIL             MISSOURI VALLEY         41.56N 95.90W
05/22/2004  1.00 INCH        HARRISON           IA   AMATEUR RADIO

0858 PM     TORNADO          LINCOLN                 40.82N 96.69W
05/22/2004                   LANCASTER          NE   AMATEUR RADIO

            HIGHWAY 77 AND FIRTH ROAD. MAJOR DAMGE TO POWER LINES AND
            TREES.

&&

SK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:01 PM CDTSevere Thunderstorm WarningOAXDodge, Washington59 min
May 22, 7:13 PM CDTTornado WarningOAXDodge, Washington62 min
May 22, 7:19 PM CDTTornado WarningOAXJefferson, Saline56 min
May 22, 7:56 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison64 min
May 22, 8:07 PM CDTSevere Thunderstorm WarningOAXPlatte23 min
May 22, 8:09 PM CDTTornado WarningOAXGage, Lancaster66 min
May 22, 8:20 PM CDTTornado WarningOAXSaline10 min
May 22, 8:38 PM CDTTornado WarningOAXSaline67 min
May 22, 8:41 PM CDTSevere Thunderstorm WarningOAXSeward49 min
May 22, 9:05 PM CDTTornado WarningOAXOtoe55 min
May 22, 9:18 PM CDTTornado WarningOAXGage, Lancaster57 min
May 22, 9:31 PM CDTTornado WarningOAXJefferson29 min
May 22, 9:33 PM CDTFlash Flood WarningOAXLancaster, Saline6 hr
May 22, 9:35 PM CDTTornado WarningOAXCass40 min
May 22, 9:45 PM CDTTornado WarningOAXSaline45 min
May 22, 10:02 PM CDTSevere Thunderstorm WarningOAXOtoe58 min
May 22, 10:07 PM CDTSevere Thunderstorm WarningOAXJefferson23 min
May 22, 10:13 PM CDTFlash Flood WarningOAXDodge6 hr
May 22, 10:16 PM CDTFlash Flood WarningOAXMadison6 hr
May 22, 10:17 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster43 min
May 22, 10:22 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce38 min
May 22, 10:23 PM CDTFlash Flood WarningOAXStanton6 hr
May 22, 10:30 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline60 min
May 22, 10:31 PM CDTFlash Flood WarningOAXOtoe6 hr
May 22, 10:54 PM CDTTornado WarningOAXGage, Jefferson66 min
May 22, 11:02 PM CDTFlash Flood WarningOAXGage6 hr
May 22, 11:09 PM CDTSevere Thunderstorm WarningOAXJohnson, Lancaster, Otoe66 min
May 22, 11:26 PM CDTSevere Thunderstorm WarningOAXNemaha64 min
May 23, 12:00 AM CDTFlash Flood WarningOAXPierce4 hr
May 22, 7:46 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby59 min
May 22, 7:51 PM CDTTornado WarningOAXHarrison, Shelby54 min
May 22, 8:51 PM CDTTornado WarningOAXShelby39 min
May 22, 9:17 PM CDTFlash Flood WarningOAXShelby6 hr
May 22, 10:12 PM CDTTornado WarningOAXMills48 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningOAXMontgomery42 min
May 22, 10:52 PM CDTSevere Thunderstorm WarningOAXMontgomery23 min
May 22, 11:36 PM CDTSevere Thunderstorm WarningOAXFremont, Page54 min

Nearby

Flash Flood Warnings in Nebraska, 2004Flash Flood Warnings in Iowa, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.